Home Remedies Community! Come together to Collaborate, Learn and Support each other.


Home Remedies

Abscess
Acne
Acid Reflux
Allergies
Anemia
Angina
Arthritis
Asthma
Athlete’s Foot
Backache/Back pain
Bad Breath (Halitosis)
Baldness
Bedwetting (Enuresis)
Bites (Insect)
Black Eye
Blackheads
Blisters
Body Odor/Sweating
Boils
Bruises
Burns
Canker Sores
Chapped/Cracked Lips
Chicken Pox
Cold Sores
Common Cold
Conjunctivitis
Constipation
Corns and Calluses
Cough
Dandruff
Depression
Diabetes
Diaper Rash
Diarrhea
Dry Skin
Earache
Earwax
Eczema
Fatigue
Fever
Flatulence
Flu
GERD
Gingivitis
Gout
Hair Loss
Hangover
Hay Fever
Headache
Heartburn
Hemorrhoids (Piles)
Hiccups
High Blood Cholesterol
High Blood Pressure
Hives
Hoarseness
Hypoglycemia
Indigestion
Insomnia
IBS
Jet Lag
Kidney Stones
Laryngitis
Low Blood Sugar
Menopause
Menstrual Cramps
Migraine
Morning Sickness
Motion Sickness
Mouth ulcer
Nausea
Nosebleed
Obesity
Piles (Hemorrhoids)
PMS
Psoriasis
Sinusitis
Snoring
Sore Throat
Stings (Insect)
Stress
Sunburn
Tinnitus
Toothache
Urticaria
UTI
Varicose Veins
Vomiting
Weight Loss
Yeast Infections



0 votes
I have been on the fentenyl patch (100mg) for several years. I have had several back and neck surgeries and I use these for pain relief.  It is the only option that I have found that actually controls my pain. I have tried to ween myself off of these, but when I drop the dosage or mg's  I start having uncontrollable twitching, slinging of arms and feet, severe irritability  and it feels like my insides are trying to jump through my body. The muscle spasms, insomnia and irritability make me so physical and mentally exhausted. What can I do to alleviate these symptoms?  Are these withdrawal symptoms? Please help, these patches are killing me, so are the withdraw symptoms.  Thanks
asked in Mental Health by Kirk

2 Answers

0 votes
You have fentanyl addiction and the symptoms are withdrawal symptoms. Please find nearby rehab centers for opiate addiction and get immediate help.
answered by anonymous
0 votes
Ask the prescribing dr to wean you down slowly.  DO NOT DO THIS ALONE!  The effects of trying this on your own are a bundle of problems in and of itself.
Trust me  ... tell your doctor you want to talk about coming down on the meds.  They'll be happy to help
answered by anonymous

Related questions


...